# SDR ANCF2018110600001

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 16,772 hours, 2,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LT AT FL 370 THE RT FWD WINDOW CRACKED (OUTER PANE) FOLLOWED BY THE R FWD WINDOW HEAT R FWD EICAS MSG.
